# SDR DALA2024012501116

- Difficulty date: January 22, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N836DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31947
- Aircraft time: 27,917 hours, 10,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 787-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0166864) AFT CARGO BAY DOOR THRESHOLD WEB DAMAGED AT STA 787+5 - STA 847. REPLACED AFT CARGO BAY DOOR THRESHOLD WEB PER B737-900 SRM 51-40-02-0G AND DWG# 143A8330 REV-B.
